Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Reduced temperature in the train, followed by dry cough, cold and sore throat. Medications ? - Online Doctor Chats

Date : 10-Jun-2013
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
User:Hi Doctor
Doctor:Good morning
Doctor:Please proceed with your query
User:Good Morning Dr
User:I have travelled in AC train and the temp was too low in the coach
Doctor:Sorry to hear that
User:because of that I got dry cough and sore throat
User:mild fever and cold
User:feeling less energetic
Doctor:Sorry again
Doctor:I understand
Doctor:did you take any medication?
User:No Dr.
User:Can you pls suggest a medication
Doctor:Please take Tablet. Sinarest three times a day after food for one day today
Doctor:And please give a day's rest
Doctor:You should be fine tomorrow
User:Sure Dr. Can you also suggest some antibiotic?
Doctor:Antibiotic is not required at the moment
Doctor:Wait and watch for 2 days
Doctor:If it does not subside, you may consider it then
User:Actually I have these symptoms for a week and the train journey made things worse
Doctor:Then you may consider taking an antibiotic like Azithromycin
Doctor:It is a prescription drug
Doctor:Please get it prescribed by your Primary care Physician
User:Sure Dr. Can you pls suggest the dosage incase if I can not XXXXXXX my Dr.
Doctor:I am sorry; it would be unethical of me to prescribe the dosage without examining you
Doctor:I hope you understand by constraint
User:Yes I do. Thanks for your time Dr.
Doctor:Thank you too
Doctor:get well soon
Doctor:Do you have more queries?
User:No Dr. Thats all for time being.
User:Thank you.
Doctor:Great day ahead
Doctor:Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor